# SDR SIMA20160401002

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 32,914 hours, 23,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE AFTER PARKING.  CLEANED & SERVICED INNER HANDLE DETENT ASSEMBLY & ROLLER IAW 12-20-52.  OPENING FORCE GOOD IAW 52-11-02.
